# SDR SWAA053390

- Difficulty date: October 27, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 61,546 hours, 57,958 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: MS155721
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 2.  RELAMPED LIGHT PER MM.
